How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I smoked and had a panic attack, I was also sedated during

Customer Question

I smoked weed and had a panic attack, I was also sedated during this panic attack. Now I think I've had brain fog/depersonalization for 6 days now. I've visited two different doctors and they've run some tests and asked me some questions and they both said it should wear off soon. Will it? I don't know if it will? I feel like my symptoms are getting better, but I don't know if they really are. I don't even remember what being normal felt like. All the internet forums are telling me it might last months, or even years! I'm pretty scared.
JA: The Doctor will need to help you with this. Is there anything else the Doctor should be aware of?
Customer: I have no history of mental illness or chronic physical illness.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Health
Expert:  A. Schuyler, NP replied 5 months ago.
Hello, I wonder if the weed you smoked was adulterated with something stronger. Smoking weed usually wears off within 24-48 hours. Of course, a panic attack isn't common with marijuana use either. That makes me think you might be more sensitive than most to chemicals.

Related Health Questions